skip to main content

DOE PAGESDOE PAGES

This content will become publicly available on June 27, 2019

Title: Topology of Disconnected Elementary Band Representations

Authors:
; ; ; ; ; ; ;
Publication Date:
Grant/Contract Number:
de-sc0016239
Type:
Publisher's Accepted Manuscript
Journal Name:
Physical Review Letters
Additional Journal Information:
Journal Name: Physical Review Letters Journal Volume: 120 Journal Issue: 26; Journal ID: ISSN 0031-9007
Publisher:
American Physical Society
Sponsoring Org:
USDOE
Country of Publication:
United States
Language:
English
OSTI Identifier:
1457495

Cano, Jennifer, Bradlyn, Barry, Wang, Zhijun, Elcoro, L., Vergniory, M. G., Felser, C., Aroyo, M. I., and Bernevig, B. Andrei. Topology of Disconnected Elementary Band Representations. United States: N. p., Web. doi:10.1103/PhysRevLett.120.266401.
Cano, Jennifer, Bradlyn, Barry, Wang, Zhijun, Elcoro, L., Vergniory, M. G., Felser, C., Aroyo, M. I., & Bernevig, B. Andrei. Topology of Disconnected Elementary Band Representations. United States. doi:10.1103/PhysRevLett.120.266401.
Cano, Jennifer, Bradlyn, Barry, Wang, Zhijun, Elcoro, L., Vergniory, M. G., Felser, C., Aroyo, M. I., and Bernevig, B. Andrei. 2018. "Topology of Disconnected Elementary Band Representations". United States. doi:10.1103/PhysRevLett.120.266401.
@article{osti_1457495,
title = {Topology of Disconnected Elementary Band Representations},
author = {Cano, Jennifer and Bradlyn, Barry and Wang, Zhijun and Elcoro, L. and Vergniory, M. G. and Felser, C. and Aroyo, M. I. and Bernevig, B. Andrei},
abstractNote = {},
doi = {10.1103/PhysRevLett.120.266401},
journal = {Physical Review Letters},
number = 26,
volume = 120,
place = {United States},
year = {2018},
month = {6}
}

Works referenced in this record:

Surface states and topological invariants in three-dimensional topological insulators: Application to Bi1xSbx
journal, July 2008
  • Teo, Jeffrey C. Y.; Fu, Liang; Kane, C. L.
  • Physical Review B, Vol. 78, Issue 4, Article No. 045426
  • DOI: 10.1103/PhysRevB.78.045426

Quantum Spin Hall Effect and Topological Phase Transition in HgTe Quantum Wells
journal, December 2006
  • Bernevig, B. A.; Hughes, T. L.; Zhang, S.-C.
  • Science, Vol. 314, Issue 5806, p. 1757-1761
  • DOI: 10.1126/science.1133734

Topological Insulators in Three Dimensions
journal, March 2007

Topological invariants of time-reversal-invariant band structures
journal, March 2007